# SDR DL76K030124

- Difficulty date: February 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 12,414 hours, 5,825 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY HAD ELECTRICAL TYPE SMELL ON RT SIDE OF GALLEY.  CHECK AFT GALLEY FOR ANY IRREGULARITIES.  THE UTILITY BUSSES WERE TURNED OFF.  UTILITY BUSSES RESET BY CREW.  OPERATION ALL AFT GALLEY OVENS, CHILLERS COFFEEMAKERS AND LIGHTS.  FOUND COFFEEPOT WITH BURNT COFFEE IN BOTTOM OF POT.  NO OTHER SMELLS OR TROUBLE FOUND.
